# SDR 99FDEA00187

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 727-22
- Aircraft serial: 19141
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 417 RT WING, OTBD AILERON HINGE CASTING HAS DEEP PITTED CORROSION IN MAGNESIUM CASTING.  REMOVED AND REPLACED CASTING WITH NEW SAND CASTED ALUM CAST PER DRW BOEING NR 65-15959 AND FASTENERS IAW SRM 51-30-2 AND STANDARD PRACTICES.
